Article citationsMore>>

Judd, L. J. (1997). The Clinical Course of Unipolar Depressive Disorders. Archives of General Psychiatry, 54, 989-991.
http://dx.doi.org/10.1001/archpsyc.1997.01830230015002

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top